# SDR SIMA200227915

- Difficulty date: September 19, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING IMBV INSPECTION, MAINTENANCE FOUND CORROSION ON GALLEY CENTER FLOOR BEAM.  CUT OUT SECTION GALLEY CENTER BEAM.  FABRICATED A U-BEAM DOUBLER, FILLER.  REPAIR DONE IAE EMB-145 SRM 145/1142, CHAPTER 51, REV 19, 51-40-02, ENB GST-1736/02-C ETN EM-53-034 R1, AND STANDARD SRM PRACTICES.  (M)
